# SDR CALA9801164

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD SEAT TRACK CORRODED AT STA 917, LBL 24.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52, FIGURE 204.
